2 doctors weighed in:

Can omeprazole cause burning mouth syndrome?

2 doctors weighed in
Dr. Steven Roth
Dentistry

In brief: Yes, but it'uncommon

One RAE side effect of Omeprazole is burning mouth syndrome.
In a recent study it occurred in 11 out of 86, 000 subjects taking Omeprazole or .01% occurance.

In brief: Yes, but it'uncommon

One RAE side effect of Omeprazole is burning mouth syndrome.
In a recent study it occurred in 11 out of 86, 000 subjects taking Omeprazole or .01% occurance.
Dr. Steven Roth
Dr. Steven Roth
Thank
Dr. Michael Zacharisen
Internal Medicine - Allergy & Immunology

In brief: 1 report

In 2010, there was one report in the british dental journal of a patient that seemed to have burning mouth syndrome with omeprazole.
The most common drug associated with "burning mouth syndrome" is antihypertensives (ace inhibitors), hormones, anti=virus medication and anti-seizure medications. However, many cases do not have an identified cause.

In brief: 1 report

In 2010, there was one report in the british dental journal of a patient that seemed to have burning mouth syndrome with omeprazole.
The most common drug associated with "burning mouth syndrome" is antihypertensives (ace inhibitors), hormones, anti=virus medication and anti-seizure medications. However, many cases do not have an identified cause.
Dr. Michael Zacharisen
Dr. Michael Zacharisen
Thank
Read more answers from doctors